MathSciNet Relay Station
MathSciNet bibliographic data
MR1620301 60J65 (82B41)
Derbez, Eric; Slade, Gordon The scaling limit of lattice trees in high dimensions. Comm. Math. Phys. 193 (1998), no. 1, 69–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement